Alert archive / Maine / Winter Storm Warnings in 2012
Winter Storm Warning 7, NWS Caribou, ME
NWS Caribou, ME issued this winter storm warning at Dec 19, 2012, 3:52 PM EST for 4 counties in Maine. It took effect at Dec 19, 2012, 4:00 PM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 19, 2012, 3:52 PM EST (20:52 UTC)
- In effect from
- Dec 19, 2012, 4:00 PM EST
- Expired
- Dec 19, 2012, 6:51 PM EST
- In force
- 3 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME
The radar
The Caribou radar (KCBW), 104 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 8.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 645 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
209 WWUS41 KCAR 192052 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 352 PM EST WED DEC 19 2012 MEZ003>006-010-031-200000- /O.CAN.KCAR.WS.W.0006.000000T0000Z-121220T0000Z/ /O.NEW.KCAR.WS.W.0007.121219T2100Z-121220T0000Z/ NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- INCLUDING THE CITIES OF...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD...DOVER-FOXCROFT...MILO... GUILFORD 352 PM EST WED DEC 19 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * LOCATIONS...WEST CENTRAL AND PORTIONS OF NORTHWEST MAINE INCLUDING GREENVILLE AND CHAMBERLAIN LAKE. * PRECIPITATION TYPE...HEAVY WET SNOW. * ACCUMULATIONS...8 TO 20 INCHES OF SNOW WITH THE GREATER END OF THE RANGE NORTH OF MILLINOCKET IN PENOBSCOT COUNTY. * TIMING...THROUGH 7 PM THIS EVENING. * TEMPERATURES...AROUND 30. * WINDS...NORTHEAST 5 TO 10 MPH. * IMPACTS...MODERATE TO HIGH IMPACT. SNOW WILL RESULT IN DIFFICULT DRIVING CONDITIONS. HEAVY WET SNOW AND WIND WILL RESULT IN DOWNED TREES AND CAUSE BRANCHES TO SNAP WITH POWER OUTAGES LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR DESTINATION. BE SURE YOUR VEHICLE HAS A FULL TANK OF GAS. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/CAR. IF TRAVELING, SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR DESTINATION. BE SURE YOUR VEHICLE HAS A FULL TANK OF GAS. IF YOU GET STRANDED, STAY WITH YOUR VEHICLE. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/CAR. && $$ MEZ001-002-192200- /O.CAN.KCAR.WS.W.0006.000000T0000Z-121219T2100Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL 352 PM EST WED DEC 19 2012 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WINTER STORM WARNING FOR SNOW. SIGNIFICANT SNOW HAS ENDED ACROSS THE WARNING AREA. $$ MEZ011-017-032-200000- /O.CON.KCAR.WW.Y.0031.000000T0000Z-121220T0000Z/ CENTRAL PENOBSCOT-CENTRAL WASHINGTON-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...DANFORTH...VANCEBORO...TOPSFIELD 352 PM EST WED DEC 19 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WINTER WEATHER ADVISORY FOR SNOW REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * LOCATIONS...EAST CENTRAL MAINE INCLUDING LINCOLN...HOWLAND AND DANFORTH. * PRECIPITATION TYPE...WET SNOW. * ACCUMULATIONS...4 TO 7 INCHES OF SNOW. * TIMING...THROUGH 7 PM THIS EVENING. * TEMPERATURES...IN THE LOWER 30S. * WINDS...NORTH AROUND 10 MPH. * IMPACTS...LOW TO MODERATE IMPACT. SNOW WILL RESULT IN DIFFICULT DRIVING CONDITIONS. HEAVY WET SNOW MAY CAUSE A FEW DOWNED TREES AND CAUSE BRANCHES TO SNAP WITH POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF TRAVELING...SLOW DOWN AND PLAN EXTRA TIME TO REACH YOUR DESTINATION. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT WWW.WEATHER.GOV/CAR. && $$
1 follow-up statement
953 WWUS41 KCAR 192351 WSWCAR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 651 PM EST WED DEC 19 2012 MEZ003>006-010-031-200100- /O.CAN.KCAR.WS.W.0007.000000T0000Z-121220T0000Z/ NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- INCLUDING THE CITIES OF...BAKER LAKE...BILLY-JACK DEPOT... BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM... MOUNT KATAHDIN...MILLINOCKET...EAST MILLINOCKET...PATTEN... MEDWAY...HOULTON...HODGDON...SHERMAN...SMYRNA MILLS... GREENVILLE...MONSON...BLANCHARD...DOVER-FOXCROFT...MILO... GUILFORD 651 PM EST WED DEC 19 2012 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WINTER STORM WARNING. STEADY SNOW IS DIMINISHING TO SNOW SHOWERS WITH ANY ADDITIONAL ACCUMULATION OVERNIGHT AROUND AN INCH. $$ MEZ011-017-032-200100- /O.CAN.KCAR.WW.Y.0031.000000T0000Z-121220T0000Z/ CENTRAL PENOBSCOT-CENTRAL WASHINGTON-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...DANFORTH...VANCEBORO...TOPSFIELD 651 PM EST WED DEC 19 2012 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WINTER WEATHER ADVISORY. STEADY SNOW IS DIMINISHING TO SNOW SHOWERS WITH ANY ADDITIONAL ACCUMULATION OVERNIGHT AROUND AN INCH. $$ VJN
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this winter storm warning went out at Dec 19, 3:10 PM EST, 42 minutes earlier.
Area forecast discussion, Dec 19, 3:10 PM EST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
310 PM EST WED DEC 19 2012
.SYNOPSIS...
LOW PRESSURE OVER THE GULF OF MAINE WILL MOVE EAST OF THE AREA BY
EVENING. HIGH PRESSURE WILL BRIEFLY BUILD OVER THE AREA TONIGHT
AND THURSDAY. STRONG LOW PRESSURE WILL APPROACH FROM THE WEST
FRIDAY AND THEN KEEP CONDITIONS UNSETTLED THROUGH THE WEEKEND.
&&
.NEAR TERM /THROUGH THURSDAY/...
ALL AREAS HAVE CHANGED OVER TO SNOW EXCEPT THE COAST AND OUTER
ISLANDS AND THE COLDER AIR WILL FINALLY REACH THESE AREAS THIS
EVENING. THE SNOW IS TAPERING OFF IN THE CROWN OF MAINE BUT WILL
LINGER THIS EVENING IN NORTHERN PENOBSCOT...SOUTHERN AROOSTOOK...WASHINGTON
AND HANCOCK COUNTIES. HAVE ADDED ZONE 17 TO THE ADVISORY AREA AS
ACCUMULATING SNOW WILL REACH ADVISORY CRITERIA THIS AFTERNOON AND
EVENING. THE INVERTED TROUGH OVER THE STATE WILL SLOWLY ERODE
TONIGHT INTO THURSDAY MORNING BUT WILL REMAIN STATIONARY. THE
RESIDUAL MOISTURE AND MODEST LIFT WILL ALLOW SNOW SHOWERS TO
PERSIST OVER MUCH OF THE FORECAST AREA TONIGHT INTO EARLY THURSDAY
MORNING BUT ACCUMULATIONS AFTER THIS EVENING SHOULD BE UNDER AN
INCH. LOWS WILL DIP INTO THE MID TO UPPER 20S WITH SOME COLD AIR
ADVECTION. CLOUDS WILL LINGER TONIGHT AND TOMORROW MORNING...BUT
SUBSIDENCE SHOULD ERODE THE CLOUD COVER THURSDAY AFTERNOON. HIGHS
WILL REACH THE LOW TO MID 30S.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE WILL CREST OVER THE STATE AT THE BEGINNING OF THIS
PERIOD THEN MOVE TO THE EAST. INTENSE LOW PRESSURE WILL APPROACH
FROM THE WEST FRIDAY MORNING. THE LOW CENTER WILL EVENTUALLY TRACK
TO THE NORTHWEST OF THE STATE SATURDAY. THIS WILL SET THE STAGE
FOR SNOW CHANGING TO MIXED PRECIPITATION FRIDAY INTO SATURDAY.
STRONG GRADIENT PRESENT AHEAD OF THIS SYSTEM WHICH MAY PRODUCE
STRONG HIGH ELEVATION WINDS FRIDAY. FOR POPS WILL USE A BLEND OF
THE NAM12...GFS40...SREF AND ECMWF. FOR PRECIPITATION TYPE WILL
USE THICKNESS TOOL RUN ON 50/50 BLEND OF THE NAM AND GFS. SNOW
AMOUNT TAKEN FROM SNOW FROM THICKNESS TOOL RUN ON QPF GRIDS AND
NAM. QPF FROM BLEND OF THE NAM80...GFS40...SREF AND ECMWF.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
OCCLUDED LOW PRESSURE WILL BE CENTERED OVER MAINE SATURDAY EVENING
BRINGING OVERCAST SKIES TO THE AREA AND SOME LIGHT RAIN AND SNOW
SHOWERS. BOUNDARY LAYER TEMPS APPEAR WARM ENOUGH FOR PATCHY LIGHT
RAIN SHOWERS AND DRIZZLE IN EASTERN AND DOWNEAST AREAS SUNDAY NIGHT
WITH SOME LIGHT SNOW SHOWERS LIKELY OVER THE NORTHWEST. ON SUNDAY
WEST WINDS WILL INCREASE AS THE LOW LIFTS AWAY TO THE NORTHEAST.
THIS WILL BRING COLDER AIR INTO THE AREA WITH CLOUDS AND SOME SNOW
SHOWERS OVER THE NORTH AND PARTIAL CLEARING DOWNEAST. HIGH PRESSURE
WILL FOLLOW WITH DRY AND COOL WEATHER ON MONDAY. THE HIGH WILL
LIKELY MAINTAIN DRY WEATHER TUESDAY INTO WEDNESDAY. HOWEVER...THE
NEW GFS IS SHOWING A WEAK WAVE OF LOW PRESSURE SLIDING SOUTH OF THE
STATE WHICH MAY BRING A BIT OF LIGHT SNOW TO DOWNEAST AREAS EARLY
TUESDAY. THE ECMWF HAS NO HINT OF THIS DISTURBANCE AND SHOWS ONLY
HIGH PRESSURE ANCHORED OVER THE REGION TUESDAY INTO WEDNESDAY. OUR
FOCUS THEN TURNS TO A LARGE STORM SYSTEM EXPECTED TO MOVE INTO THE
AREA ON THURSDAY. CURRENT GUIDANCE IS PROJECTING A SIMILAR SCENARIO
TO THE STORM EXPECTED TO AFFECT THE AREA AT THE END OF THIS WEEK
WITH A BAND OF WIND AND RAIN MOVING INTO DOWNEAST AND SNOW CHANGING
OVER RAIN ACROSS THE NORTH AS THE SYSTEM OCCLUDES AND PULLS MILDER
AIR IN FROM THE EAST.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: IFR WILL CONTINUE INTO THIS EVENING FOR ALL SITES
EXCEPT FVE WHERE CONDITIONS WILL VARY FROM IFR IN SNOW SHOWERS TO
VFR. THE DRIER CONDITIONS IN FVE WILL REACH CAR AND PQI LATER THIS
EVENING BUT WILL JUST RAISE THESE SITES TO PREVAILING MVFR RATHER
THAN TRYING TO PINPOINT FLEETING VFR PERIODS. BY LATER THIS
EVENING ALL SITES WILL BE PREVAILING MVFR TO CIGS AND SNOW SHOWERS
AND WILL REMAIN SO UNTIL THURSDAY AFTERNOON WHEN VFR RETURNS. THE
VFR WILL PROBABLY OCCUR EARLIER FOR BGR AND BHB IN THE MORNING.
SHORT TERM: IFR CONDITIONS ARE EXPECTED FRIDAY AND SATURDAY. MVFR
TO IFR CONDITIONS SATURDAY NIGHT WILL GIVE WAY TO VFR CONDITIONS
DOWNEAST ON SUNDAY AND MVFR CONDITIONS OVER THE NORTH. VFR
CONDITIONS ARE THEN EXPECTED MONDAY AND TUESDAY.
&&
.MARINE...
NEAR TERM: WINDS HAVE COME DOWN SLIGHTLY FROM THIS MORNING BUT
WILL MAINTAIN THE GALE INTO THIS EVENING. SEAS CONTINUE ABOVE 10
FEET AND WILL ONLY SLOWLY DIMINISH TONIGHT. A SMALL CRAFT ADVISORY
WILL ONCE AGAIN REPLACE THE GALE FOR LATE THIS EVENING AND INTO
TOMORROW MORNING.
SHORT TERM: FOR WIND WILL USE A 50/50 BLEND OF THE NAM12 AND
GFS40. FOR WAVES: LONG PERIOD WAVES FROM PREVIOUS SYSTEM WILL
SUBSIDE TO AROUND 2 FEET AT THE START OF THIS PERIOD. A NEW
SOUTHEASTERLY FETCH WILL DEVELOP FROM GULF OF MAINE SOUTHWARD
DURING THE DAY FRIDAY AND PERSIST UNTIL WIND SHIFT LATER SATURDAY.
EXPECT SEAS TO BUILD TO 12 FEET/9-10 SECONDS BY LATE SATURDAY.
AN SCA OR A GALE MAY BE NEEDED SUNDAY FOR STRONG NORTHWEST WINDS.
WINDS SHOULD THEN BE LIGHTER MONDAY AND TUESDAY AS HIGH PRESSURE
BUILDS IN.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR MEZ001-
002.
WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR
MEZ003>006-010-031.
WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR MEZ011-
017-032.
MARINE...GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ050>052.
&&
NEAR TERM...MCW
SHORT TERM...MIGNONE
LONG TERM...BLOOMER
AVIATION...MCW
MARINE...MCW/MIGNONEHazardous weather outlook, Dec 19, 2:53 PM EST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 253 PM EST WED DEC 19 2012 MEZ001-002-202000- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK- 253 PM EST WED DEC 19 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER STORM IS EXPECTED TO BRING SNOW TO THE AREA FRIDAY THAT WILL LIKELY MIX WITH OR CHANGE TO SLEET AND FREEZING RAIN FRIDAY AFTERNOON. THE POTENTIAL EXISTS FOR SEVERAL INCHES OF SNOW FRIDAY...BUT THERE REMAINS UNCERTAINTY REGARDING THE DISTRIBUTION OF PRECIPITATION DURING THIS TIME DUE TO UNCERTAINTY REGARDING THE TRACK OF THE SURFACE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ003>006-010-031-202000- NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT- SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS- 253 PM EST WED DEC 19 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER STORM IS EXPECTED TO BRING SNOW TO THE AREA FRIDAY THAT WILL LIKELY MIX WITH OR CHANGE TO SLEET AND FREEZING RAIN FRIDAY AFTERNOON. THE POTENTIAL EXISTS FOR SEVERAL INCHES OF SNOW FRIDAY...BUT THERE REMAINS UNCERTAINTY REGARDING THE DISTRIBUTION OF PRECIPITATION DURING THIS TIME DUE TO UNCERTAINTY REGARDING THE TRACK OF THE SURFACE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ011-032-202000- CENTRAL PENOBSCOT-NORTHERN WASHINGTON- 253 PM EST WED DEC 19 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER STORM IS EXPECTED TO BRING SNOW OR MIXED PRECIPITATION TO THE AREA FRIDAY THAT WILL LIKELY CHANGE TO ALL RAIN FRIDAY AFTERNOON. THE POTENTIAL EXISTS FOR 1 TO 3 INCHES OF SNOW BEFORE THE CHANGEOVER..BUT THERE REMAINS UNCERTAINTY REGARDING THE DISTRIBUTION OF PRECIPITATION DURING THIS TIME DUE TO UNCERTAINTY REGARDING THE TRACK OF THE SURFACE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ017-202000- CENTRAL WASHINGTON- 253 PM EST WED DEC 19 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STORM SYSTEM WILL BRING RAIN TO THE AREA FRIDAY WITH A BRIEF PERIOD OF SNOW OR MIXED PRECIPITATION POSSIBLE AT THE ONSET OF THE PRECIPITATION. ALONG THE IMMEDIATE COAST...A STRONG EAST WIND OF 25 TO 40 MPH IS EXPECTED WITH SOME HIGHER GUSTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015-016-029-030-202000- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-COASTAL HANCOCK- COASTAL WASHINGTON- 253 PM EST WED DEC 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A STORM SYSTEM WILL BRING RAIN TO THE AREA FRIDAY WITH A BRIEF PERIOD OF SNOW OR MIXED PRECIPITATION POSSIBLE AT THE ONSET OF THE PRECIPITATION. ALONG THE IMMEDIATE COAST...A STRONG EAST WIND OF 25 TO 40 MPH IS EXPECTED WITH SOME HIGHER GUSTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-202000- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 253 PM EST WED DEC 19 2012 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A GALE OR STORM WATCH MAYBE REQUIRED FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MIGNONE
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 3:18 AM EST | Small Craft Advisory | CAR | 7 hr | |
| Dec 19, 10:00 AM EST | Gale Warning | CAR | 8 hr | |
| Dec 19, 6:19 PM EST | Small Craft Advisory | CAR | 15 hr |
Nearby
Winter Storm Warnings in Maine, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.